Alert archive / Indiana / Frost Advisories in 2013
Frost Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at May 24, 2013, 2:42 PM EDT for 4 counties in Michigan; 7 counties in Indiana; 4 counties in Ohio. It took effect at May 25, 2013, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2013, 2:42 PM EDT (18:42 UTC)
- In effect from
- May 25, 2013, 2:00 AM EDT
- Expired
- May 25, 2013, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 48 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328 WWUS73 KIWX 241842 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 242 PM EDT FRI MAY 24 2013 ...FROST ADVISORY IN EFFECT LATE TONIGHT... .HIGH PRESSURE WILL DRIFT OVER THE REGION TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. A DRY AND COOL AIR MASS WILL BE IN PLACE ALLOWING FOR A RAPID DROP IN TEMPERATURES THIS EVENING TO NEAR 40 AND INTO THE UPPER 30S IN MOST LOCATIONS IN THE ADVISORY AREA OVERNIGHT. A FEW LOCATIONS COULD DROP INTO THE LOWER TO MIDDLE 30S. THIS WILL ALLOW THE FORMATION OF FROST WHICH MAY PERSIST FOR SEVERAL HOURS. HIGH CLOUDS MAY MOVE IN TOWARDS MORNING ACROSS PORTIONS OF NORTHWESTERN INDIANA AND SOUTHWESTERN LOWER MICHIGAN. INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-250245- /O.NEW.KIWX.FR.Y.0002.130525T0600Z-130525T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 242 PM EDT FRI MAY 24 2013 /142 PM CDT FRI MAY 24 2013/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY. HAZARDOUS WEATHER... * LOW TEMPERATURES LATE TONIGHT AND EARLY SATURDAY MORNING ARE EXPECTED TO DROP INTO THE UPPER 30S WITH SOME OUTLYING LOCATIONS DROPPING INTO THE LOWER TO MIDDLE 30S. IMPACTS... * AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
985 WWUS73 KIWX 250115 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 915 PM EDT FRI MAY 24 2013 ...FROST ADVISORY IN EFFECT LATE TONIGHT... .TEMPERATURES WILL FALL QUICKLY THIS EVENING UNDER CLEAR SKIES AND NEARLY CALM WINDS. LOW TEMPERATURES IN THE MID TO UPPER 30S ARE EXPECTED. A FEW LOCATIONS COULD DROP BRIEFLY INTO THE LOWER 30S. THESE TEMPERATURES WILL ALLOW FROST TO FORM FOR SEVERAL HOURS LATE TONIGHT IN THE ADVISORY AREA. INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-250915- /O.CON.KIWX.FR.Y.0002.130525T0600Z-130525T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 915 PM EDT FRI MAY 24 2013 /815 PM CDT FRI MAY 24 2013/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... HAZARDOUS WEATHER... * LOW TEMPERATURES EARLY SATURDAY MORNING ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S WITH SOME OUTLYING LOCATIONS DROPPING INTO THE LOWER 30S. IMPACTS... * AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
703 WWUS73 KIWX 250823 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT SAT MAY 25 2013 ...FROST ADVISORY IN EFFECT EARLY THIS MORNING... .TEMPERATURES WILL HOVER IN THE MIDDLE TO UPPER 30S ACROSS FAR NORTHERN PORTIONS OF INDIANA... NORTHWEST OHIO... AND SOUTHERN MICHIGAN WITH NEARLY CALM WINDS. INCREASING HIGH CLOUDINESS SHOULD PREVENT TEMPERATURES FROM FALLING MUCH MORE... AND ACROSS WESTERN PORTIONS OF THE AREA SOME SLIGHT RISES ARE LIKELY BEFORE DAWN. STILL... TEMPERATURES ARE COLD ENOUGH FOR PATCHY FROST TO FORM... SO THE FROST ADVISORY REMAINS IN EFFECT. INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-251200- /O.EXT.KIWX.FR.Y.0002.000000T0000Z-130525T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 423 AM EDT SAT MAY 25 2013 /323 AM CDT SAT MAY 25 2013/ ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING. HAZARDOUS WEATHER... * LOW TEMPERATURES EARLY THIS MORNING WILL BE IN THE MIDDLE AND UPPER 30S WITH SOME OUTLYING LOCATIONS DROPPING INTO THE LOWER 30S. IMPACTS... * PATCHY FROST MAY DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at May 24, 1:43 PM EDT, 59 minutes earlier.
Area forecast discussion, May 24, 1:43 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
143 PM EDT FRI MAY 24 2013
.SYNOPSIS...
ISSUED AT 140 PM EDT THU MAY 23 2013
HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEAST FROM CANADA ACROSS
THE GREAT LAKES AND OHIO VALLEY TODAY AND TONIGHT... CAUSING FAIR
WEATHER ACROSS THE REGION... WITH UNSEASONABLY COOL TEMPERATURES.
&&
.UPDATE...
ISSUED AT 119 PM EDT FRI MAY 24 2013
HAVE LOWERED HIGHS FOR ALL LOCATIONS WITH DEPTH OF CAA ACROSS THE
AREA WINNING OUT OVER STRONG LATE MAY SUNSHINE. LAKE BREEZE WAS
WORKING INLAND AND WILL BRING TEMPS TO A HALT ALONG AND BEHIND.
SKIES GENERALLY CLEAR ACROSS MOST AREAS WITH EXCEPTION OF SOME
POCKETS OF CU WITH THE LAKE BREEZE AND FURTHER SE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 322 AM EDT FRI MAY 24 2013
COOL HIGH PRESSURE OVER THE UPR GRTLKS WILL MOVE VERY SLOWLY E-SE
THROUGH THIS PERIOD AS LOW PRESSURE CLOSES OFF AND DEEPENS ALONG THE
NEW ENGLAND COAST. EXTENSIVE POST FRONTAL STRATO CU DECK WAS MOVG
SLOWLY SOUTH BUT STILL LINGERING OVER SE 1/2 OF THE CWA AT 07Z
WITH SOME NEW DEVELOPMENT OVER NW INDIANA AND SE MI DOWNWIND OF
LAKE HURON. EXPECT SOME CLOUD COVER WILL LINGER OVER MAINLY SE
PORTION OF CWA PAST DAWN... BUT SUBSIDENCE/DRYING SHOULD CONT
DIMINISHING CLOUD COVER TREND WITH SUNNY SKIES MOST OF THE DAY.
COMBINATION OF LOW LEVEL THERMAL TROF MOVG EAST OF THE CWA TODAY
ALONG WITH NEARLY FULL SUNSHINE SHOULD RESULT IN A DECENT WARMUP.
LITTLE CHANGE MADE TO PREVIOUS FCST WITH HIGHS STILL EXPECTED TO
EXCEED CONSENSUS MOS BY A FEW DEGREES.
SHRTWV LIFTING NE INTO THE NRN PLAINS TODAY/TNGT SHOULD RESULT IN
SOME TSTMS DEVELOPING AT NOSE OF LLJ WHICH WILL ADVECT E-SE TOWARD
THE GRTLKS/OH VALLEY. CONVECTION NOT EXPECTED TO REACH OUR
AREA... BUT SOME CIRRUS FROM THE UPSTREAM CONVECTION WILL LIKELY
OVERSPREAD THE CWA TONIGHT. THIS SHOULD LIMIT TEMPERATURE DROP IN
OUR CWA DESPITE A DRY AIRMASS AND LIGHT WINDS. LEANED TOWARD
WARMER GUIDANCE WITH LOWS FCST WELL BLO NORMAL IN THE U30S/L40S.
&&
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 322 AM EDT FRI MAY 24 2013
TRANQUIL WEATHER EXPECTED FOR THE BULK OF THIS FORECAST PERIOD AS
EXPANSIVE LONGWAVE RIDGE BUILDS OVER THE GREAT LAKES. PRECIP CHANCES
WILL DEPEND ON RATHER VEXING SMALL-SCALE VORTICITY MAXIMA ROTATING
THROUGH THE EASTERN EDGE OF THIS RIDGE OVER THE WEEKEND AND THE
EVENTUAL PASSAGE OF A LOW LEVEL WARM FRONT EARLY NEXT WEEK. LATEST
00Z NCEP MODELS CONTINUE TO BE AWFULLY BULLISH IN THE EASTWARD PUSH
OF LOW LEVEL THETA-E ADVECTION COMPARED TO THEIR EC AND GEM
COUNTERPARTS. NAM AND GFS SEEM TO BE SUFFERING FROM CONVECTIVE
FEEDBACK ISSUES ASSOCIATED WITH THUNDERSTORMS FIRING ON THE NOSE OF
A 35KT LLJ OVER THE CENTRAL PLAINS. THE DOWNSTREAM PROPAGATION OF
THESE CONVECTIVELY INDUCED WAVES IS GENERATING POCKETS OF QPF FOR
OUR CWA SATURDAY AND SUNDAY. REMAIN VERY SKEPTICAL OF THIS IDEA AND
STILL PREFER THE DRIER ECMWF/GEM SOLUTION. STEERING LAYER FLOW LOOKS
TO KEEP CONVECTION SOUTHWEST OF OUR CWA AND STRENGTH OF RIDGING
ALOFT COMBINED WITH OVERALL BLOCKY NATURE OF HEMISPHERIC PATTERN
FAVORS A SLOWER EASTWARD PROGRESSION OF THE LOW LEVEL BAROCLINIC
ZONE. WARM FRONT WILL EVENTUALLY MAKE ITS WAY EAST BUT SHOWERS
SHOULD HOLD OFF UNTIL AT LEAST MONDAY. BY THAT POINT...PACIFIC JET
ENERGY SHOULD FORCE SOME EASTERN PROGRESSION OF STUBBORN CENTRAL
CONUS RIDGE WHILE PIECES OF THE WESTERN CONUS TROUGH EJECT NORTHEAST
AND ATTEMPT TO DAMPEN THE RIDGE SOMEWHAT. CURRENT THINKING IS
TUESDAY WILL BE THE BEST CHANCE FOR PRECIP BUT WILL LIKELY BE FAIRLY
SCATTERED GIVEN LACK OF ANY GOOD UPPER LEVEL SUPPORT. MIDLEVEL RIDGE
LOOKS TO EXPAND AGAIN BY MIDWEEK WITH SOUTHERN GREAT LAKES IN A
STRONGLY CAPPED AND DRY WARM SECTOR.
AS FOR TEMPERATURES...LACK OF ANY STRONG THERMAL ADVECTIONS WILL
LEAD TO TEMPS ON SAT AND SUN THAT ARE VERY SIMILAR TO THOSE EXPECTED
TODAY. INCREASING CLOUDS WILL LIKELY OFFSET THE GRADUAL MODERATION
OF AMBIENT AIRMASS AND HIGHS IN THE MID TO UPPER 60S STILL LOOK GOOD
BASED ON LATEST GUIDANCE. INCREASINGLY LIMITED RADIATIVE LOSSES WILL
RESULT IN OVERNIGHT LOWS A TOUCH WARMER...GENERALLY MID TO UPPER
40S. MONDAY WILL BE A BIT OF A TRANSITIONAL DAY BEFORE WARM FRONT
LIFTS NORTHEAST ON TUESDAY. GOOD SOUTHWEST FLOW/WAA AND DRY
SUBSIDENT AIRMASS SHOULD ALLOW FOR TEMPS WELL INTO THE 80S BY
MIDWEEK. CONTINUED EARLIER NOTED TREND OF UPWARD ADJUSTMENT TO
CONSENSUS BLENDS BASED ON 850MB TEMPS APPROACHING THE UPPER TEENS
ONCE AGAIN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 119 PM EDT FRI MAY 24 2013
GENERALLY CLEAR SKIES PREVAIL AT BOTH TAF SITES...WITH TREND
EXPECTED TO CONTINUE THROUGH THE PERIOD. LAKE BREEZE HAS WORKED
WELL INLAND AND CLOUD BAND ASSOCIATED WITH THIS WERE PASSING OVER
KSBN AT THIS TIME. DEPARTURE OF BAND WAS ALREADY UNDERWAY SO WILL
NOT ADD TO TAFS GIVEN COVERAGE/TIMING AND CLOUD HGT ABOVE 3000 FT. WINDS
WILL DIMINISH OVERNIGHT AND REMAIN ON THE LIGHTER SIDE ON
SATURDAY. NOT OVERLY IMPRESSED WITH CIRRUS SETUP FOR TONIGHT
PREVIOUSLY INHERITED. WILL PUSH BACK TIMING OF THE CLOUDS TO
CLOSER TO MIDNIGHT AS CONVECTION FIRES TO THE NW AND CIRRUS SHIELD DRIFTS
THIS WAY LATER.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT UNTIL 7 PM CDT THIS EVENING FOR INZ003.
MI...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR LMZ043-
046.
&&
UPDATE...FISHER
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...AGD
AVIATION...FISHER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, May 24, 3:46 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 AM EDT FRI MAY 24 2013 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-250900- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 346 AM EDT FRI MAY 24 2013 /246 AM CDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-250900- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 346 AM EDT FRI MAY 24 2013 /246 AM CDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE SOUTHEAST SHORE OF LAKE MICHIGAN TODAY. SEE THE LATEST BEACH HAZARDS STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 AM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:06 PM EDT | Small Craft Advisory | IWX | 24 hr |
Nearby
Frost Advisories in Indiana, 2013Frost Advisories in Michigan, 2013Frost Advisories in Ohio, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.